MAUDE Adverse Event Report: KATOR LLC KATOR SUTURE ANCHOR 5MM X 25MM, #2 SUTURE, ARTHROSCOPIC

KATOR LLC KATOR SUTURE ANCHOR 5MM X 25MM, #2 SUTURE, ARTHROSCOPIC
Model Number 103-0592
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
During arthroscopic rotator-cuff-repair surgery, the breakaway head on the suture anchor broke prematurely and prior to suture lock out.The anchor and locking pin were removed and the sutures were unthreaded from the anchor.A second anchor was placed and performed as intended.The final surgical result was as desired.

Brand Name
KATOR SUTURE ANCHOR 5MM X 25MM, #2 SUTURE, ARTHROSCOPIC
Common Device Name
SUTURE ANCHOR
Manufacturer (Section D)
KATOR LLC
124 south 600 west
suite 100
logan UT 84321
MDR Report Key6311835
Report Number3012103994-2017-00001
Device Sequence Number34963
Product Code MBI
UDI-Device IdentifierB18610305920
UDI-Public+B18610305920/$$31702050096N
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K162386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/05/2017
Device Model Number103-0592
Device Catalogue Number103-0592
Device Lot Number0096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight85